Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dizziness, unprotected sex. Taken HCG injection, miprogen 200. Can these cause dizziness or am I pregnant?

hello doctor, i want to know whether having MIPROGEN 200 make a person feel giddy? i had taken a HCG injection last sunday dat s on 11th, March 2012. And i was advised to have MIPROGEN from yesterday dat s 13th March 2012 and my husband n myself had intercourse yesterday. So does this mean whether i hve become pregnant?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
DEAR MADAM

HCG INJECTIONS AND PROSTAGLANDINS CAUSE THE PATIENT TO BE DIZZY SOME TIMES. TO CONFIRM STATUS REGARDING YOUR PREGNANCY I RECOMMEND YOU TO TEST FOR URINE PREGNANCY TEST.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor